# SDR 99UAL900380

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Misdrilled
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TWO PRODUCTION HOLES WERE FOUND MISDRILLED AT S29L END FITTING (P/N 65-60208-1), LOCATED AT BS 1183 BULKHEAD CHORD (P/N 65-16350-5) WL 150,LBL 10.  THE INBOARD HOLE WAS REPAIRED WITH A FREEZE PLUG, WHILE THE OUTBOARD HOLE WAS OVERSIZED.  THIS REPAIR WAS APPROVED BY BOEING'S DER WITH AN 8110-3.
